Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

On birth control. Passing brown sticky clots. Having stomach sickness. Pregnant?

I am on birth control pills and last week was when I was suppose to start. Instead of having a period all I had was one or two spots or brown sticky clots. Normally I have very heavy periods, this time I could have wore the same pad the whole time. This lasted for about 3 days and now I m feeling sick to my stomach a lot of the day. Just trying to figure out if I am pregnant or just stressed.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Birth control pills are more than 99.5% effective in prevention of unwanted pregnancy if you take regularly on scheduled time.

Here, you should undergo one blood test for beta HCG level initially and after that TVS scan to rule out product of conception or implantation bleeding which is mostly associated with brown spotting or discharge.

Other reasons are hormonal imbalance, vaginal infection with co-existence of stress/ anxiety, thyroid disorder, irregular diet habit, psychological factor etc.

Treatment depends on underlying etiology. Consult with your gynecologist for relevant investigations & suggestive measures.

Avoid stress, take healthy diet with iron supplements, control body wt, maintain genital hygiene properly and take proper sleep.

Be well & take care.
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor